# SDR SWAA2024072406473

- Difficulty date: June 28, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOT WITH CORROSION ON FCB DOOR CUTOUT SURROUND THRESHOLD BS460+5; 480+4;480+10 RBL29;WL156<[01] REMOVED AND REPLACED SUBTHRESHOLD WEB BS440 TO BS492.4 RBL29 WL156 IAW SRM 5 1-40-02-0G-0 AND DWG 143A8330 REV A;[02] VERIFIED RII ITEMS COMPLETE
